I am wondering if once one seems stabilized on a dosage of medication, can that change? In September of last year I was finally put on a dosage for hypo that seemed to make me feel pretty good. Now I am tired all the time. Could it be my thyroid again? Do the dosages need to constantly be changed throughout one's lifetime?
Hi Gail. I think most docs test every 2-3 months when a dosage is being established. Then, once the patient has stabilized, they taper off to about every six months to a year (or until a patient calls and reports a return of symptoms).
Hi Gail. In general, I believe it's best to see and Endocrinologist because he/she would be more focused on new treatments and, perhaps, be able to assist you in ways that a general practitioner might not. However, some folks stay with their G.P. because they feel he/she is knowledgeable and is treating their symptoms appropriately.
Thyroid.About.com has a link to patient-recommended doctors around the world. Here's their link for docs in Kansas. Perhaps one of these is in your area and can give you the good care:
<A HREF="http://thyroid.about.com/gi/dynamic/offsite.htm?site=http://www.thyroid%2Dinfo.com/topdrs/kansas.htm" TARGET=_blank>http://thyroid.about.com/gi/dynamic/offsite.htm?site=http://www.thyroid%2D info.com/topdrs/kansas.htm</A> <p>[This message has been edited by ArtfulD (edited 05-15-2002).]